Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Testosterone Interact With HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

ED med and HIV med interaction (USE OF ED DRUGS WHILE ON ANTIRETROVIRALS, 2010)

I'm currently on Viramune and Truvada and I've been having problems getting an erection. My doctor prescribed cialis 10mg but it does not seem to work that well. If I take 20mg it works fine. Is there an interaction between my HIV meds and ED...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...for you? Absolutely. I think your Mr. Happy will again be very happy and very soon.Happy Holidays.Dr. Bobs it ok to take ED meds while on HIV meds? (USE OF ED DRUGS WHILE ON ANTIRETROVIRALS, 2010) Dec 3, 2010Hi Dr. Robert hope all is well with... Read more »

low testosterone and hiv.

Last year after being on HIV meds for 2 years I suddenly became depressed and tired and ... Read more »

discoid lupus -- low testosterone?

I was on testosterone for eight months then stopped -- 2 months later I was diagnosed with discoid... Read more »
Articles
The Body

Questions and Answers Related to HIV/AIDS

... Got questions about living with HIV/AIDS? Check out the listing below for some of the most useful reader questions and expert answers from TheBody.com's "Ask the Experts" Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, November 9, 2010

...9, 2010 Visit the Forums "Hot Topics" Library Change/Update Subscription Beyond HIV/AIDS Medications Living With HIV/AIDS Body Shape Changes & HIV/AIDS Mixed-Status Couples ... Read more »
The Body

HIV News & Views, May 27, 2009 - The Body

...video blog, he talks with three key people who helped him make sense of it all: Jesse Peel, a retired psychiatrist living with AIDS; David Morris, Mark's physician; and Rev. Chris Glaser, a longtime gay Christian activist -- and Mark's former... Read more »
San Francisco AIDS Foundation

Transgender Health and HIV

...United States: A systematic review. AIDS and Behavior 12:1-17. January 2008. Keatley, J. and others. Transgender global HIV/AIDS epidemiology . Presentation at the 17th International AIDS Conference. Mexico City. August 3-8, 2008. Kessler,... Read more »
Connect With Others

Serodiscordant sex....?

Posted by eponastar, 3 Replies
...We have discussed trying horny goat weed to help increase his sex drive and I know there will be zero interactions with his meds (I am a nurse). But beyond that, I am really at a loss for what to do. I love him and want to help him and he is... Read more »

How to increase CD4 Count?

Posted by Just_Joe, 2 Replies
...CD4 count in January 2010 is in the 300's. My doc said my ratio looks good as far as my CD4 count goes and just keep taking my meds, will be the only thing that will help my CD4 count. Has anyone been doing anything or using anything that may... Read more »

Fatigue and Meds

Posted by Anonymous, 2 Replies
...I just started meds for the first time. I have a high viral load - >750K - T Cells are 480. My regimen is Viread, Emtriva, Reyataz, and Norvir Read more »

Meds a Problem

Posted by Anonymous, 3 Replies
...men out there that are having problems with their meds and having sexual relations? What I mean is I'm having to take meds for hiv/aids and also anemia plus the discomfort of the meds in my stomach and now for erection problems. I feel I am the... Read more »